# SDR AALA20130913018

- Difficulty date: September 13, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- Aircraft time: 64,371 hours, 33,269 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND WING LE CASTING CRACKED AT TOP INBD OF NR 4 SLAT TRACK.  INSTALLED NEW RIB IAW AARD 51-00-05-1 & DRAWING 9937490.
